# SDR 06FDEA0934

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 47,442 hours, 10,778 cycles
- System (JASC): 2610 · Detection System
- Part: Clip
- Part number: 2249743509
- Part serial: 0000
- Condition: Damaged
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: N, G
- Precautionary procedure: O

## Discrepancy

DURING DESCENT LEVEL ONE FIRE DET 2 FAIL APPEARED.  FOUND 1EA CLIP BROKEN ON UPPER LEFT DETECTOR ASSY WHICH TORE OFF BOTH LOOPS.  DUE UPPER TURBINE DETECTOR BROKEN CLIP REQUIRES REPLACE LOOP ASSY.  REMOVED AND REPLACED NR 2 ENG UPPER TURBINE LEFT ENG FIRE DETECTOR PER MM 26-11-03, ALSO PERFORMED FCDU RTS TEST, PASSED NO FAULT FOUND, PREMATURE REMOVAL/INSTALLATION  OFF MFG 224-9743-509.
